PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 5 | 840-845
Tytuł artykułu

On some properties of pronormal subgroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
New results on tight connections among pronormal, abnormal and contranormal subgroups of a group have been established. In particular, new characteristics of pronormal and abnormal subgroups have been obtained.
Twórcy
Bibliografia
  • [1] Ba M.S., Borevich Z.I., On arrangement of intermediate subgroups, In: Rings and Linear Groups, Kuban. Gos. Univ., Krasnodar, 1988, 14–41, (in Russian)
  • [2] Carter R.W., Nilpotent self-normalizing subgroups of soluble groups, Math. Z., 1961, 75, 136–139 http://dx.doi.org/10.1007/BF01211016
  • [3] Hall P., On the system normalizers of a soluble group, Proc. Lond. Math. Soc., 1937, 43, 507–528 http://dx.doi.org/10.1112/plms/s2-43.6.507
  • [4] Kargapolov M.I., Merzlyakov Yu.I., Fundamentals of the Theory of Groups, Springer, New York, 1979
  • [5] Kurdachenko L.A., Otal J., Subbotin I.Ya., Abnormal, pronormal, contranormal, and Carter subgroups in some generalized minimax groups, Comm. Algebra, 2005, 33(12), 4595–4616 http://dx.doi.org/10.1080/00927870500276551
  • [6] Kurdachenko L.A., Subbotin I.Ya., Abnormal subgroups and Carter subgroups in some infinite groups, Algebra Discrete Math., 2005, 1, 69–83
  • [7] Peng T.A., Pronormality in finite groups, J. Lond. Math. Soc. (2), 1971, 3, 301–306 http://dx.doi.org/10.1112/jlms/s2-3.2.301
  • [8] Rose J.S., Nilpotent subgroups of finite soluble groups, Math. Z., 1968, 106, 97–112 http://dx.doi.org/10.1007/BF01110717
  • [9] Vincenzi G., Kurdachenko L.A., Russo A., On some groups all subgroups of which are near to pronormal, Ukrainian Math. J., 2007, 59(10), 1493–1500 http://dx.doi.org/10.1007/s11253-008-0007-x
  • [10] Wilson J.S., On periodic generalized nilpotent groups, Bull. Lond. Math. Soc., 1977, 9, 81–85 http://dx.doi.org/10.1112/blms/9.1.81
  • [11] Wood G.J., On pronormal subgroups of finite soluble groups, Arch. Math. (Basel), 1974, 25, 578–585
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0051-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.